# SDR SWIA201743379

- Difficulty date: May 24, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 42,779 hours, 35,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD7 HAS CORROSION.  REPLACED PAX DOOR INTERCOSTAL IAW SRM AND PERFORMED A PRESSURIZATION CHECK IAW AMM, CHECK GOOD.
